# SDR VTZA95211

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 101181
- Condition: Damaged
- Location: Lower
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RDU/IAD - FLT 6190 - DURING CRUISE AT 2109 HRS ON 7-1-95, EXPERIENCED A LIGHTNING STRIKE.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT AILERON, THE NR 2 COMM ANTENNA, AND THE LOWER STROBE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF CONTROL NUMBER 95ZZZX3424, AND 95ZZZX3425.  (X)
